MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Back to Search Results |
| Model Number |
B35200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930)
| Date of Event |
12/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient stated the dbs system had been removed due to recurrent infections occurring two to three times.The patient reported being hospitalized from christmas eve to christmas day, at which time the implanted neurostimulator battery was removed and a "cord" was left in place in an emergency situation.The patient stated that several weeks later the cord became infected, resulting in another hospitalization for approximately five days, and they removed the cord.The patient reported that after the infection initially appeared to clear, a new dbs system was implanted, but the patient did not realize it had become affected.The patient also stated that they still have the stitches now, and they were later readmitted because the antibiotics being given were not effective against the bacteria involved, and a picc line was placed to administer a different medication.See pe 709016640 for infection/explant/ leads remained/re-implantation planned.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.